# SDR ASAA2022041237975

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,438 hours, 7,727 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 4082260939
- Part serial: 99031708
- Condition: Disengaged
- Location: Cockpit
- Part time: 124 hours, 39 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"A" AUTOPILOT DISENGAGED TWICE AT CRUISE FL 340 .77 MACH. GROUNDED - YES. REMOVED & REPLACED DFCS MCP AND ACCOMPLISHED REQUIRED TESTS WITH NO FAULTS. REF B737-900 AMM 22-11-34.
